The Division of Income
Bibliographic Data
| ID | 23230952 |
|---|---|
| Authors | Edwin Cannan (London School of Economics and Political Science, corresponding author) |
| Year | 1905 |
| Volume | 19 |
| Issue | 3 |
| Pages | 341 |
| Publication date | 1905-05-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Quarterly Journal of Economics (JOURNAL) |
| Journal identifiers | ISSN: 0033-5533 • E-ISSN: 1531-4650 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/1882657 |
| OpenAlex | W2335148122 |
| Language | EN |
| Citations received | 2 |
Journal Article The Division of Income Get access Edwin Cannan Edwin Cannan London School of Economics Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Economics, Volume 19, Issue 3, May 1905, Pages 341–369, https://doi.org/10.2307/1882657 Published: 01 May 1905
Arithmetic · Division (mathematics) · Law and economics · Library science · Sociology · Computer Science · Economic Theory and Institutions · Mathematics · Political Economy and Marxism
| Citations per year | 0.4 |
|---|---|
| Citation span | 2021 - 2023 (3) |
| Highly cited | No |